MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOS+; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOS+; CATHETER, CONTINUOUS FLUSH
Model Number H74939605106120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 28sep2023.An ekos+ endovascular device was returned to the complaint investigation site without an associated complaint.Device analysis revealed that the coolant and drug luers were cracked and leaking.Based on the condition of the returned device, the device was used during a procedure.No further information was available.
 
Additional Manufacturer Narrative
B3: date of event: as the date the device was used was not reported to boston scientific, the aware date was used to estimate the event date.Device analysis: the ekos+ endovascular device was returned to the complaint investigation site.Microscopic visual inspection of the infusion catheter (ic) showed cracking on the coolant and drug port luers.The device was tested for leaking, and it was noticed that the device leaked water from the coolant and drug port luers, where the cracking was present.

Brand Name
EKOS+
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17962443
Report Number2124215-2023-57675
Device Sequence Number17821500
Product Code KRA
UDI-Device Identifier00191506015466
UDI-Public00191506015466
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model NumberH74939605106120
Device Catalogue NumberH74939605106120
Device Lot Number8035331131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown